MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. MALYUGIN RING SYSTEM; CLIP, IRIS RETRACTOR

MICROSURGICAL TECHNOLOGY INC. MALYUGIN RING SYSTEM; CLIP, IRIS RETRACTOR
Model Number MAL-1001
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
While removing the malyugin ring from the eye, the surgeon noticed small gold flecks in the eye.Some were removed during the irrigation process but it was noticed in the follow up that there were still 3 gold flecks noticed: one on the iris and 2 in the incision.Surgeon stated that none of the other devices that were used during surgery had any gold on them.In normal post-op schedule and drops, the outcome was reported good with no patient harm reported.

Brand Name
MALYUGIN RING SYSTEM
Common Device Name
CLIP, IRIS RETRACTOR
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98952
Manufacturer Contact
jeffrey cody
8415 154th ave ne
redmond, WA 98052
MDR Report Key17376103
Report Number3019924-2023-00003
Device Sequence Number12388792
Product Code HOC
UDI-Device Identifier10844685006127
UDI-Public10844685006127
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAL-1001
Device Catalogue NumberMAL-1001
Device Lot Number170438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown